Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 138, NWS Mobile, AL

June 14, 2023Mobile County, Washington County, Alabama; George County, Greene County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Jun 14, 2023, 7:51 PM CDT for Mobile County, Washington County, Alabama; George County, Greene County, Mississippi. It was in force for 39 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2023, 7:51 PM CDT (00:51 UTC)
Expired
Jun 14, 2023, 8:30 PM CDT
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Mobile County, AL, Washington County, AL, George County, MS, Greene County, MS

The radar

The Mobile radar (KMOB), 54 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:05 PM CDTTSTM WND DMG3 Sw Escatawpa, AL911 call center reports multiple trees down in Epworth area. Time using radar.
Jun 14, 8:05 PM CDTTSTM WND DMG3 Sw Escatawpa, AL911 call center reports multiple trees down in Epworth area. Time using radar.
Jun 14, 8:05 PM CDTTSTM WND DMG3 Sw Escatawpa, AL911 call center reports multiple trees down in Epworth area. Time using radar.
Jun 14, 8:11 PM CDTTSTM WND DMG6 S Topton, ALNumerous reports of trees and power lines down stretching from Deer Park to Fairford AL. Time using radar.
Jun 14, 8:11 PM CDTTSTM WND DMG6 S Topton, ALNumerous reports of trees and power lines down stretching from Deer Park to Fairford AL. Time using radar.
Jun 14, 8:11 PM CDTTSTM WND DMG6 S Topton, ALNumerous reports of trees and power lines down stretching from Deer Park to Fairford AL. Time using radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 4:33 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3485 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted.

206 
WUUS54 KMOB 150051
SVRMOB
ALC097-129-MSC039-041-150130-
/O.NEW.KMOB.SV.W.0138.230615T0051Z-230615T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
751 PM CDT Wed Jun 14 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northwestern Mobile County in southwestern Alabama...
  Southern Washington County in southwestern Alabama...
  Northeastern George County in southeastern Mississippi...
  Southeastern Greene County in southeastern Mississippi...

* Until 830 PM CDT.

* At 751 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles west of State Line to 8 miles northwest of
  Leakesville to 6 miles southwest of McLain, moving east at 45 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Citronelle, Lucedale, Leakesville, Chunchula, Gulfcrest, Deer Park,
  Tibbie, Fruitdale, McIntosh and Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3135 8803 3120 8799 3097 8811 3081 8835
      3101 8883 3117 8860 3143 8848
TIME...MOT...LOC 0051Z 289DEG 39KT 3142 8858 3122 8868 3102 8889 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Black
1 follow-up statement
923 
WWUS54 KMOB 150114
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
814 PM CDT Wed Jun 14 2023

MSC039-041-150124-
/O.CAN.KMOB.SV.W.0138.000000T0000Z-230615T0130Z/
George MS-Greene MS-
814 PM CDT Wed Jun 14 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GEORGE AND
SOUTHEASTERN GREENE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Alabama...and southeastern Mississippi.

LAT...LON 3104 8843 3122 8844 3138 8826 3137 8816
      3135 8803 3120 8799 3096 8812 3092 8819
TIME...MOT...LOC 0114Z 275DEG 55KT 3129 8819 3119 8830 3095 8864 

$$

ALC097-129-150130-
/O.CON.KMOB.SV.W.0138.000000T0000Z-230615T0130Z/
Mobile AL-Washington AL-
814 PM CDT Wed Jun 14 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN MOBILE AND SOUTHERN WASHINGTON COUNTIES...

At 814 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Tibbie to near Deer Park to 3
miles northwest of Lucedale, moving east at 65 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Citronelle, Gulfcrest, Deer Park, Tibbie and McIntosh. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3104 8843 3122 8844 3138 8826 3137 8816
      3135 8803 3120 8799 3096 8812 3092 8819
TIME...MOT...LOC 0114Z 275DEG 55KT 3129 8819 3119 8830 3095 8864 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Black

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:55 PM CDT, 56 minutes earlier.

Area forecast discussion, Jun 14, 6:55 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
655 PM CDT Wed Jun 14 2023

...New AVIATION...

.AVIATION...
(00Z TAFS)
Issued at 655 PM CDT Wed Jun 14 2023

Multiple rounds of strong to severe storms are expected to impact
the region through the period. Current radar has a line of strong
to severe storms generally along the Highway 84 corridor.
Expecting this line of storms to continue tracking towards the
east-southeast through tonight. Confidence in these storms
impacting TAF sites is low to moderate during over the next few
hours, but have accounted for this potential with VCTS beginning
at 01Z-02Z. Trends will be monitored and timing will be adjusted
if needed. Otherwise, there is a high likelihood for storms that
do develop to become severe (especially for inland areas of
southeast MS and southern AL) with potential for wind gusts in
excess of 60-80 kt, large hail, frequent lightning, and torrential
downpours through a majority of the TAF period. Again, confidence
in timing of storms impacting TAF sites remains low for the next
few hours, however, expecting confidence to increase to more
moderate during the overnight hours tonight and into the early
morning hours on Thursday. For now accounting for this potential
with PROB30s given the expected time is 9 hours out or more. Have
included VCTS around 07Z for TAF sites once again to account for
the next round potentially beginning at this time. Expect winds to
remain generally westerly between 7-15kts with higher gusts up to
25-30 kts possible outside of severe convection with winds within
any convective development likely being more erratic. JEH/88

&&

.PREV DISCUSSION... /issued 443 PM CDT Wed Jun 14 2023/

..New UPDATE...

UPDATE...

Issued at 439 PM CDT Wed Jun 14 2023

Severe thunderstorm watch #296 has been issued until 10 pm this
evening for all land zones and for bays/sounds. Zone and marine
forecast products updated to include watch headline. /10

PREV DISCUSSION... /issued 348 PM CDT Wed Jun 14 2023/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Tonight)
Issued at 346 PM CDT Wed Jun 14 2023

The first round of severe weather that we were expecting has been
just outside of our forecast area (to the north and east of our
area) where damaging winds, tornadoes and very large hail have all
occurred. Although this first round has largely missed our area, we
are still looking at the high potential for an additional round to
move in from the northwest and affect at least a portion of the area
this evening into the early overnight hours.

For this evening through tonight, a stronger shortwave is
expected to move into our area from the northwest tonight, bringing
a higher severe threat (at least over the northern half of our
forecast area) this evening and possibly lingering into the early,
predawn hours of Thursday morning. A developing MCS over northern
LA, southern AR into western MS is progged by high-res model
guidance to drop east southeast across MS and AL this evening. A PDS
Severe Thunderstorm watch has been issued just to the west of our
CWA, and will likely be extended east across at least a portion of
our area (mainly portions of southeast MS and southern AL) later
this evening.

Dewpoints will remain generally in the 70s through the evening
hours, and even though we will be losing peak instability, other
severe parameters will remain robust and severe weather should
continue well into the evening. MLCAPE values initially continue to
range from 3500-4000j/kg but gradually lowering (from north to south
across the area) by late evening (only being confined along the
immediate coast by midnight into the early predawn morning hours.
Mid level lapse rates also initially remain steep during the early to
mid evening, around 7.5c/km. As such, damaging thunderstorm wind
gusts, possibly in the 80 to 100 mph range, could occur with some of
the storms, along with hail up to at least 3.0 inches in diameter. A
few tornadoes could be possible as well. So, in summary, a
significant severe threat will exist across much of our area this
evening into the early predawn hours Thursday.

A brief lull in the convection late tonight going into early
Thursday morning, but more severe storms are expected on Thursday as
well and will be discussed below in the short term period. With the
likely potential of clusters of storms moving across many of the
same areas over the next 24 hours or so, a Flood Watch is also in
effect for portions of southeast MS, south AL and the western FL
panhandle, with potential for 2 to 4 inches of rain with pockets of
rainfall possibly in excess of 6 inches through Thursday evening.

Lows tonight in the upper 60s to middle 70s. Highs Thursday in the
mid and upper 80s. /12

SHORT TERM...
(Thursday through Saturday night)
Issued at 346 PM CDT Wed Jun 14 2023

A persistent and atypically active southern stream for June opens up
the short term period with the central Gulf coast remaining
positioned within the most productive zone for convection at the
base of a long-wave upper trof over the eastern US and the northeast
edge of an upper ridge over the southern Gulf. Within, the flow
aloft, a series of mid-level impulses will track east-southeast
bringing a contribution of enhanced forcing/ascent from aloft which
operates on a moist and unstable environment. Considering this, the
next in the series of impulses is expected to be advancing east
southeast from the Lower MS River Valley Thursday morning and
tracking across central MS/central AL during the course of the day
Thursday. This occurs to the south of a quasi-stationary surface
front draped east to west across central AL/central MS. To the south
of the boundary, not surprising is the fact forecasters anticipate
seeing a potent environment as far as instability is concerned with
most unstable convective energy (MUCape) ranging 2500-3500 J/KG.
PWATs look to be ~1.80" on average which would stand between 1 and 2
standard deviations above the climatological means for June 15th. 0-
6KM Bulk Shear magnitudes look to remain above 40 knots. Considering
this and degree of moisture, instability and lift, potential for
severe weather lingers into Thursday. The challenge is timing. With
uncertainties in the higher resolution convective allowing models
(CAMs) will lean to the camp of the 14.12Z high resolution
ensembles on this which shows an increase in storm coverage over
the interior most noticably Thursday afternoon and a subsequent
increase in severe weather threat shifting southward with a
complex of storms dropping south southeast toward the coast by mid
to late afternoon. Storms progged to move offshore during the
evening bringing potential high impacts to marine safety.

At this time, the potential exists for all modes of severe weather.
Concern exists for damaging winds in excess of 60 mph with bowing
segments along with some tornado potential given enough low level
curvature in hodographs (0-1 km SRH between 150-250 m2/s2) will
exist across the southern half of our CWA Thursday afternoon.
Instability and shear profiles will be more than supportive of large
hail with the most intense convective updrafts Thursday.

Another concern remains the potential of excessive rain as storms
will be very efficient in high rainfall rates which could lead to
rapid runoff and potential flooding problems. Will see how the
antecedent soil moisture conditions charge from near term storms,
but appears the best threat remains over the northeast half of the
local area where a flash flood watch will remain in effect through
Thursday night.

Closing out the work week and entering the first half of the
weekend, the unsettled weather pattern appears to hold with a series
of upper level impulses bringing convective systems southeast across
the area. Some of the storms could be severe.
Outside of the storm threat, we could be dealing with heat problems.
Gridded values indicate values exceed to or exceeding 108 (heat
advisory criteria) over portions of interior southeast MS Friday and
Saturday.

The risk of dangerous to potentially deadly rip currents is HIGH
through Saturday night. /10

LONG TERM...
(Sunday through Wednesday)
Issued at 346 PM CDT Wed Jun 14 2023

The active pattern persists with several waves of storms expected
through next week.

An upper level ridge over the central CONUS gets nudged further east
into the Midwest as another potent shortwave dives into the Plains
with a trough encompasses the East Coast. The ridge breaks down as
it moves east and the flow flattens out locally late in the weekend.
The shortwave quickly pivots across the Midwest and drops into the
Southeast early next week as ridging builds into the central CONUS
once again. Multiple rounds of storms are expected to impact the
region, but timing will remain uncertain until we get closer in
time. That said, more MCSs will slide into the region from the
northwest throughout the period (through at least early next week)
and will bring the threat for severe storms and the potential for
flash flooding with each round.

Beach Note: HIGH risk for rip currents persists at local beaches
through Sunday. The RCMOS (Rip Current MOS) probabilities indicate
that the HIGH risk will likely extend into at least next
Tuesday. 07/mb

MARINE...
Issued at 346 PM CDT Wed Jun 14 2023

Some impacts to small craft over the next few days as a moderate
southwesterly wind will prevail over the marine area through
Thursday. Small craft should exercise caution as winds in the 15
to 20 knot range will are expected. A brief period of light to
moderate offshore flow may develop on Friday as a cold front may
drift just off the coast, but this should be short lived as a
lighter onshore flow is generally expected for later in the week
and into the weekend. Strong gusty winds in thunderstorms could
continue to create hazards for small craft through most of the
forecast period, however. /12

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      73  90  72  92  73  91  75  92 /  30  70  40  60  40  60  20  40
Pensacola   76  89  75  89  75  88  78  89 /  50  60  60  70  40  70  30  50
Destin      78  89  76  89  76  88  79  89 /  50  60  60  70  40  60  40  50
Evergreen   69  89  68  90  69  90  71  91 /  80  80  50  70  50  60  30  60
Waynesboro  68  86  68  89  69  91  72  93 /  70  80  50  60  40  50  30  50
Camden      66  84  66  86  67  90  69  90 /  90  90  50  60  50  50  30  60
Crestview   71  89  70  92  70  91  72  92 /  50  80  60  70  40  70  30  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Thursday evening for ALZ051>060-262.

     High Rip Current Risk through Saturday evening for ALZ265-266.

FL...Flood Watch through Thursday evening for FLZ201-203-205.

     High Rip Current Risk through Saturday evening for FLZ202-204-
     206.

MS...Flood Watch through Thursday evening for MSZ067.

GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 14, 6:29 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
629 PM CDT Wed Jun 14 2023

ALZ052-053-150000-
Clarke AL-Washington AL-
629 PM CDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of northern Washington
and central Clarke Counties through 700 PM CDT...

At 628 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles west of Saint Stephens, or 8 miles
northeast of Chatom, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jackson, Chatom, Saint Stephens, Wagarville, Leroy and Millry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Alabama...and southeastern
Mississippi.

&&

LAT...LON 3163 8779 3153 8771 3146 8769 3134 8775
      3136 8775 3136 8777 3132 8779 3142 8845
      3149 8845 3166 8832
TIME...MOT...LOC 2328Z 279DEG 42KT 3155 8814

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 14, 6:56 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Mobile AL
656 PM CDT Wed Jun 14 2023

ALZ055-056-059-060-FLZ203-205-150100-
Monroe AL-Conecuh AL-Covington AL-Escambia AL-Okaloosa Inland FL-
Santa Rosa Inland FL-
656 PM CDT Wed Jun 14 2023

...Strong thunderstorms will impact portions of southwestern Monroe,
Escambia, southern Conecuh, southern Covington, northern Okaloosa and
northeastern Santa Rosa Counties through 800 PM CDT...

At 655 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles southwest of
Samson to 10 miles east of East Brewton to near Uriah. Movement was
southeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Brewton, Florala, Flomaton, Baker, East Brewton, Uriah, Castleberry,
Laurel Hill, Lockhart, Pollard, Riverview, I65 And AL 113 and I65 And
AL 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Alabama...and northwestern Florida.

&&

LAT...LON 3100 8619 3099 8639 3078 8639 3079 8683
      3100 8716 3100 8729 3108 8747 3141 8764
      3137 8688 3119 8619
TIME...MOT...LOC 2355Z 323DEG 14KT 3105 8614 3112 8690 3134 8752

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 7:05 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
705 PM CDT Wed Jun 14 2023

ALZ051>056-262-150100-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Conecuh AL-
Choctaw AL-Washington AL-
705 PM CDT Wed Jun 14 2023

...Strong thunderstorms will impact portions of southwestern Choctaw,
Monroe, north central Baldwin, Washington, Clarke, southwestern
Wilcox and west central Conecuh Counties through 800 PM CDT...

At 705 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles east of
Thomasville to near Silas. Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Monroeville, Jackson, Thomasville, Frisco City, Grove Hill, Chatom,
Peterman, Saint Stephens, Wagarville, Leroy, Whatley, Tibbie, Millry,
Excel, Silas, Beatrice, Fruitdale, Coffeeville, Fulton and Repton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Alabama.

&&

LAT...LON 3172 8716 3139 8718 3141 8764 3123 8755
      3133 8844 3183 8847 3197 8764
TIME...MOT...LOC 0005Z 309DEG 20KT 3188 8763 3173 8833

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 14, 7:22 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
722 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Tstm Wnd Dmg     3 W Thomasville         31.91N 87.79W
06/14/2023                   Clarke             AL   Emergency Mngr

            Report of tree down blocking road around
            5000 block of Tallahatta Springs Rd. Time
            estimated from radar.

&&

JEH
Local storm report, Jun 14, 7:28 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
728 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     Tstm Wnd Dmg     1 W Tallahatta Springs  31.91N 87.89W
06/14/2023                   Clarke             AL   Emergency Mngr

            Report of tree blocking both lanes of
            Tallahatta Springs Rd around the 10000
            block. Time estimated using radar.

&&

JEH
Local storm report, Jun 14, 7:32 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
732 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Tstm Wnd Dmg     4 S Grove Hill          31.65N 87.77W
06/14/2023                   Clarke             AL   Emergency Mngr

            Trees blocking both lanes near Allan Rd &
            Trogdon Ln in Grove Hill. Also multiple
            power outages in area. Time estimated using
            radar.

&&

JEH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:05 PM CDTSpecial Weather StatementMOBClarke, Monroe, Washington55 min
Jun 14, 8:21 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more39 min
Jun 14, 8:22 PM CDTSevere Thunderstorm WarningMOBCovington24 min
Jun 14, 8:38 PM CDTSpecial Marine WarningMOB97 min
Jun 14, 8:55 PM CDTSevere Thunderstorm WarningMOBBaldwin, Covington, Escambia65 min
Jun 14, 9:56 PM CDTSevere Thunderstorm Warning Destructive damage threatMOBCovington19 min
Jun 15, 12:21 AM CDTSevere Thunderstorm WarningMOBChoctaw39 min
Jun 15, 12:44 AM CDTSpecial Weather StatementMOBWilcox46 min
Jun 15, 12:50 AM CDTSevere Thunderstorm WarningMOBChoctaw25 min
Jun 15, 1:21 AM CDTSevere Thunderstorm WarningMOBButler, Monroe, Wilcox39 min
Jun 15, 1:28 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBClarke, Monroe, Wilcox47 min
Jun 15, 1:58 AM CDTSevere Thunderstorm WarningMOBButler, Crenshaw47 min
Jun 15, 2:10 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox50 min
Jun 15, 2:59 AM CDTSpecial Weather StatementMOBButler, Crenshaw61 min
Jun 15, 3:14 AM CDTSmall Craft AdvisoryMOB19 hr
Jun 15, 3:18 AM CDTAreal Flood AdvisoryMOBButler, Crenshaw, Monroe, Wilcox3 hr
Jun 15, 3:29 AM CDTSpecial Weather StatementMOBMonroe61 min
Jun 15, 3:57 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia, Monroe48 min
Jun 15, 6:06 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw39 min
Jun 15, 6:23 AM CDTSpecial Weather StatementMOBBaldwin52 min
Jun 15, 7:04 AM CDTSpecial Weather StatementMOBCrenshaw41 min
Jun 15, 8:50 AM CDTSpecial Weather StatementMOBButler40 min
Jun 15, 9:02 AM CDTAreal Flood AdvisoryMOBButler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 1 more3 hr
Jun 15, 9:24 AM CDTSpecial Weather StatementMOBCrenshaw51 min
Jun 15, 10:22 AM CDTSpecial Weather StatementMOBChoctaw38 min
Jun 15, 10:26 AM CDTSevere Thunderstorm WarningMOBChoctaw49 min
Jun 15, 10:41 AM CDTSpecial Weather StatementMOBCrenshaw49 min
Jun 15, 11:15 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBWilcox45 min
Jun 15, 11:34 AM CDTSpecial Weather StatementMOBWilcox41 min
Jun 15, 11:59 AM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox46 min
Jun 15, 12:18 PM CDTFlash Flood WarningMOBMonroe, Wilcox3 hr
Jun 15, 12:31 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe44 min
Jun 15, 12:39 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe51 min
Jun 15, 12:42 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox48 min
Jun 15, 1:08 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw52 min
Jun 15, 1:12 PM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe48 min
Jun 15, 1:22 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBButler, Conecuh, Covington38 min
Jun 15, 1:25 PM CDTFlash Flood WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe3 hr
Jun 15, 1:40 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe50 min
Jun 15, 1:59 PM CDTSevere Thunderstorm WarningMOBConecuh, Covington46 min
Jun 15, 2:03 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe29 min
Jun 15, 2:13 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia47 min
Jun 15, 2:22 PM CDTAreal Flood AdvisoryMOBConecuh, Monroe3 hr
Jun 15, 2:28 PM CDTSevere Thunderstorm WarningMOBCovington47 min
Jun 15, 2:30 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBConecuh, Escambia, Monroe45 min
Jun 15, 2:57 PM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia48 min
Jun 15, 2:58 PM CDTFlash Flood WarningMOBConecuh, Covington, Escambia, Monroe3 hr
Jun 15, 3:09 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia51 min
Jun 15, 3:36 PM CDTSevere Thunderstorm WarningMOBEscambia39 min
Jun 15, 3:54 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBCovington, Escambia51 min
Jun 15, 3:59 PM CDTAreal Flood AdvisoryMOBCovington, Escambia3 hr
Jun 15, 4:04 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia41 min
Jun 15, 5:41 PM CDTSevere Thunderstorm WarningMOBBaldwin25 min
Jun 15, 6:25 PM CDTSpecial Marine WarningMOB95 min
Jun 15, 6:58 PM CDTTornado WarningMOBBaldwin32 min
Jun 14, 7:17 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne58 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.